MathSciNet Relay Station
MathSciNet bibliographic data
MR1433109 53C21 (35J60 58G30)
Atallah, A.; Zuily, C. Monge-Ampère equations relative to a Riemannian metric. Trans. Amer. Math. Soc. 349 (1997), no. 10, 3989–4006.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement